# SDR CA960116010

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369HS
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 23034702
- Condition: Failure
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)START LAG AT AROUND 28 PERCENT N1 UP TO 38 PERCENT. THEN START RESUMED FOR SECOND PEAK. WOULD NEED HIGH CHARGE BATTERY FOR START-UP. FIRST PEAK 720 DEGREES, THEN WENT BACK DOWN TO 550 DEGREES THROUGH  28 PERCENT N1 TO 38 PERCENT N1. SECOND PEAK AT 38 PERCENT N1 780 DEGREES.
